Detail publikace

Cartesian closedness in categries of relational systems

Originální název

Cartesian closedness in categries of relational systems

Anglický název

Cartesian closedness in categries of relational systems

Jazyk

en

BibTex


@article{BUT45625,
  author="Josef {Šlapal}",
  title="Cartesian closedness in categries of relational systems",
  chapter="45625",
  journal="Archiv der Mathematik",
  volume="52",
  year="1989",
  month="january",
  pages="603",
  type="journal article"
}